Advertisement -- Learn more about ads on this site.


    APHRODIDTE   8,245
SparkPoints
7,000-8,499 SparkPoints
 
 
Hello Dear Friends!

Tuesday, June 03, 2014

Hello Dear Friends!

Well, it's been almost 3 months since I last was on Spark. I am doing much better than I was. I have struggled with the Lupus attacking my lungs, and my kidneys, and I have had to take 3 types of steroids to fight the inflammation. Although I am still on the steroids, I will be seeing one of my specialists this month, and hopefully I will be able to lower the doses, and eventually get off. My face is as big as the moon, one of the side effects, as is my middle.
BUT!!!!
I am not giving up. I am heavier than I was, and I was discouraged, but I have decided that I will just keep trying, and now that I am able to move a little it will be better for me all round.
It's tough knowing I am 20 pounds heavier than when I started Spark, but a set back shouldn't be the end of the world, and it isn't.
I'm owning up to my weight gain, some of it is steroids-they make you really hungry, some of it is my other meds, some of it is inactivity, and some of it is the ice cream I ate.
Enough about me, I hope you are all well. I have prayed for you, and thought of you. Thank you to those who sent me messages, and virtual gifts, I have enjoyed sitting here today, and reading them. You are a blessing to me, and so many others.
I pray your family is well, your pets too, and I can't wait to hear how you are.
Blessings, and prayers for health, and success. Your friend, Dee This was taken recently, and it's my reality, but not my destination!
SHARE
  Member Comments About This Blog Post:

SHELLS514 6/10/2014 1:11AM

    Oh Dee, I am so glad to see your beautiful face! Somehow I missed your return and I have missed you so much while you were gone. I am so happy you are doing better; I have prayed for you while you were taking care of you. Seeing you back has made my day! Muah! Love, Teri


Report Inappropriate Comment
PGHP31CK 6/4/2014 9:32AM

    Yay!! You're back! I'm so glad that you didn't give up. My DH has had to take several courses of Steroids and, yes, they make you eat like a horse!! Hopefully as you are weaned off of the last one, your body can be coaxed to give up the weight.

Cheering you on, Dee!!!
Susan

Report Inappropriate Comment
LOUIE-LILY 6/3/2014 4:57PM

    Hello dear friend, Sooooo good to hear from you! So sorry you are still not doing well physically, but emotionally it sounds like you're on target.
I will write more to you Dee, just wanted to stop by with a emoticon and a emoticon .
Still thinking of you and praying for you!
Love and hugs,
Nancy, Lily and Louie emoticon
PS, You look absolutely beautiful!

Comment edited on: 6/3/2014 5:12:24 PM

Report Inappropriate Comment
WALNUTT1961 6/3/2014 3:35PM

    So glad to hear from you! Glad you are able to start moving a little. Yes, steroids make you so very hungry! I have been praying for you as well.

Thinking of you, Lee Ann emoticon

Report Inappropriate Comment
NHES220 6/3/2014 1:51PM

    Glad you checked in! Sorry to hear you have been struggling and I hope the medication is getting things under control! I pray that you are well too! Keep checking in and let us know how you are doing!

Report Inappropriate Comment
THEEXERCISER 6/3/2014 1:49PM

    All things considering with your health it sounds like you have a great attitude and the will power to do this so good for you! emoticon emoticon emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by APHRODIDTE